# SDR AT0500012

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13144
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE COMPRESSOR STALLS AND ROLL BACK AT FL310.  REMOVED AND REPLACED LEFT ENGINE.
